# SDR SWAA2023080374171

- Difficulty date: July 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT ASSY AT FWD GALLEY 1 2023-422419<[01] REPLACED EMERGENCY EXIT LIGHT ASSY AT FWD GALLEY 1 I.A.W SOPM 20-50-01 REV. 38.;[02] REPLACED EMERGENCY EXIT LIGHT ASSY AT FWD GALLEY 1 I.A.W SOPM 20-50-01 REV. 38.
